WoRMS name details
Bembiciidae H. J. Finlay, 1928
510494 (urn:lsid:marinespecies.org:taxname:510494)
unaccepted
Family
marine
Finlay, H. J. (1928). The Recent Mollusca of the Chatham Islands. <em>Transactions of the New Zealand Institute.</em> 59: 232-286.
page(s): 241 [details] Available for editors
[request]
page(s): 241 [details] Available for editors

MolluscaBase eds. (2025). MolluscaBase. Bembiciidae H. J. Finlay, 1928. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=510494 on 2025-04-03
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
Finlay, H. J. (1928). The Recent Mollusca of the Chatham Islands. <em>Transactions of the New Zealand Institute.</em> 59: 232-286.
page(s): 241 [details] Available for editors
[request]
page(s): 241 [details] Available for editors

Taxonomy
source of synonymy
Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details] Available for editors
[request]
